# SDR AALA201705129005

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 53,515 hours, 19,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Obstructed
- Location: L2 Girt Bar
- Component: Girt Bar
- Component part number: D5211029001299
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE WILL NOT ARM. REMOVED DEBRIS FROM THE GIRT BAR HOOK.
